# SDR CALA2019052400824

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N29907
- Make and model: Boeing 787-8
- Aircraft serial: 34830
- Aircraft time: 26,077 hours, 3,043 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 152Z614556
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP AUX SUPPORT FITTING UNDER NO 9 SPOILER FOUND CRACKED. SPEC B787 -06-3-0084.REF HAECO XMN HANGAR NR 9480843 BY V905787  NOTE : T/E AUX D RIB ASSY UPPER OUTBOARD FLANGE. RHW I/B FLAP AUX SUPPORT FITTING UNDER NO 9 SPOILER CRACK REPAIR C/W PER ECRA 5720-03096 BY HAECO XMN V905787 QC TW217 V905809. PER PART 1 OF ECRA : ACCOMPLISH INSPECTION PER ECRA 5720-03096 BERFORE AIRCRAFT REACHES 33,000 TOTAL FLIGHT CYCLES CONTACT ENGINEERING AFTER 29,800 TOTAL FLIGHT CYCLES BUT BEFORE 30,000 TOTAL FLIGHT CYCLES FOR INSPECTION DETAILS. RHW I/B FLAP AUX SUPPORT FITTING UNDER NO 9 SPOILER CRACK REPAIR C/W PER ECRA 5720-03096 BY HAECO XMN V905787 QC TW217 V905809. PER PART 1 OF ECRA : ACCOMPLISH INSPECTION PER ECRA 5720-03096 BERFORE AIRCRAFT REACHES 33,000 TOTAL FLIGHT CYCLES CONTACT ENGINEERING AFTER 29,800 TOTAL FLIGHT CYCLES BUT BEFORE 30,000 TOTAL FLIGHT CYCLES FOR INSPECTION DETAILS.
